Search - Archive ouverte HAL Access content directly

Filter your results

3 Results
Structure: Internal structure identifier : 494046
Image document

Discontinuous solutions of Hamilton-Jacobi equations on networks *

Philip Jameson Graber , Cristopher Hermosilla , Hasnaa Zidani
Journal of Differential Equations, 2017, 263 (12), pp.8418-8466. ⟨10.1016/j.jde.2017.08.040⟩
Journal articles hal-01363628v1

Hamilton-Jacobi-Bellman equations for optimal control processes with convex state constraints

Cristopher Hermosilla , Richard Vinter , Hasnaa Zidani
Systems and Control Letters, 2017, 109, pp.30-36
Journal articles hal-01619018v1
Image document

The Mayer and Minimum Time Problems with Stratified State Constraints *

C. Hermosilla , P.R. Wolenski , Hasnaa Zidani
Set-Valued and Variational Analysis, 2017, ⟨10.1007/s11228-017-0413-z⟩
Journal articles hal-01517510v1